# SDR ALG2005F00011

- Difficulty date: January 5, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N707AL
- Make and model: Skrsky S76
- Aircraft serial: 760189
- Engine: Allsn 250C30S
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING LANDING PHASE TO MC506 (OCEAN VICTORY) THE LANDING GEAR WOULD NOT EXTEND.  NOTICED THE CIRCUIT WAS OUT.  TRIED TO RESET IT BUT WOULD NOT STAY IN.  DIVERTED AIRCRAFT FOR MAINTENANCE.  MAINTENANCE FOUND WIRE BROKEN AT PIN R (CONNECTOR PLUG P105) REPAIRED BROKEN WIRE AND COMPLIED WITH LANDING GEAR RETRACTION CHECK, NO DEFECTS NOTED. (K)
